Cycle and path embedding on 5-ary N-cubes
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 43 (2009) no. 1, pp. 133-144.

We study two topological properties of the 5-ary n-cube Q n 5 . Given two arbitrary distinct nodes x and y in Q n 5 , we prove that there exists an x-y path of every length ranging from 2n to 5 n -1, where n2. Based on this result, we prove that Q n 5 is 5-edge-pancyclic by showing that every edge in Q n 5 lies on a cycle of every length ranging from 5 to 5 n .

DOI : https://doi.org/10.1051/ita:2008004
Classification : 68R10,  68R05,  05C12
Mots clés : graph-theoretic interconnection networks, hypercubes, k-ary n-cubes, panconnectivity, edge-pancyclicity
@article{ITA_2009__43_1_133_0,
     author = {Lin, Tsong-Jie and Hsieh, Sun-Yuan and Huang, Hui-Ling},
     title = {Cycle and path embedding on 5-ary {N-cubes}},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {133--144},
     publisher = {EDP-Sciences},
     volume = {43},
     number = {1},
     year = {2009},
     doi = {10.1051/ita:2008004},
     zbl = {1156.68041},
     mrnumber = {2483447},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ita:2008004/}
}
TY  - JOUR
AU  - Lin, Tsong-Jie
AU  - Hsieh, Sun-Yuan
AU  - Huang, Hui-Ling
TI  - Cycle and path embedding on 5-ary N-cubes
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2009
DA  - 2009///
SP  - 133
EP  - 144
VL  - 43
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ita:2008004/
UR  - https://zbmath.org/?q=an%3A1156.68041
UR  - https://www.ams.org/mathscinet-getitem?mr=2483447
UR  - https://doi.org/10.1051/ita:2008004
DO  - 10.1051/ita:2008004
LA  - en
ID  - ITA_2009__43_1_133_0
ER  - 
Lin, Tsong-Jie; Hsieh, Sun-Yuan; Huang, Hui-Ling. Cycle and path embedding on 5-ary N-cubes. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 43 (2009) no. 1, pp. 133-144. doi : 10.1051/ita:2008004. http://www.numdam.org/articles/10.1051/ita:2008004/

[1] S.G. Akl, Parallel Computation: Models and Methods Prentice Hall, NJ (1997).

[2] S. Borkar, R. Cohn, G. Cox, S. Gleason, T. Gross, H.T. Kung, M. Lam, B. Moore, C. Peterson, J. Pieper, L. Rankin, P.S. Tseng, J. Sutton, J. Urbanski and J. Webb, iWarp: an integrated solution to high-speed parallel computing, Proceedings of the 1988 ACM/IEEE conference on Supercomputing (1988) 330-339.

[3] B. Bose, B. Broeg, Y.G. Kwon and Y. Ashir, Lee distance and topological properties of k-ary n-cubes. IEEE Trans. Comput. 44 (1995) 1021-1030. | MR 1349941 | Zbl 1054.68510

[4] J. Chang, J. Yang and Y. Chang, Panconnectivity, fault-Tolorant Hamiltonicity and Hamiltonian-connectivity in alternating group graphs. Networks 44 (2004) 302-310. | MR 2098393 | Zbl 1055.05076

[5] K. Day and A.E. Al-Ayyoub, Fault diameter of k-ary n-cube Networks. IEEE Transactions on Parallel and Distributed Systems, 8 (1997) 903-907.

[6] S.A. Ghozati and H.C. Wasserman, The k-ary n-cube network: modeling, topological properties and routing strategies. Comput. Electr. Eng. (2003) 1271-1284.

[7] S.Y. Hsieh, T.J. Lin and H.-L. Huang, Panconnectivity and edge-pancyclicity of 3-ary N-cubes. J. Supercomputing 42 (2007) 225-233.

[8] F.T. Leighton, Introduction to Parallel Algorithms and Architecture: Arrays · Trees · Hypercubes. Morgan Kaufmann, San Mateo, CA (1992). | MR 1137272 | Zbl 0743.68007

[9] M. Ma and J. M. Xu, Panconnectivity of locally twisted cubes. Appl. Math. Lett. 19 (2006) 673-677. | MR 2224423 | Zbl 1118.05050

[10] B. Monien and H. Sudborough, Embedding one interconnection network in another. Computing Suppl. 7 (1990) 257-282. | MR 1059934 | Zbl 0699.68017

[11] W. Oed, Massively parallel processor system CRAY T3D. Technical Report, Cray Research GmbH (1993).

[12] A.L. Rosenberg, Cycles in Networks. Technical Report: UM-CS-1991-020, University of Massachusetts, Amherst, MA, USA (1991).

[13] C.L. Seitz et al., Submicron systems architecture project semi-annual technical report. Technical Report Caltec-CS-TR-88-18, California Institute of Technology (1988).

[14] Y. Sheng, F. Tian and B. Wei, Panconnectivity of locally connected claw-free graphs. Discrete Mathematics 203 (1999) 253-260. | MR 1696247 | Zbl 0934.05078

[15] Z.M. Song and Y.S. Qin, A new sufficient condition for panconnected graphs. Ars Combinatoria 34 (1992) 161-166. | MR 1206559 | Zbl 0770.05069

[16] D. Wang, T. An, M. Pan, K. Wang and S. Qu, Hamiltonian-like properies of k-Ary n-Cubes, in Proceedings PDCAT05 of Sixth International Conference on Parallel and Distributed Computing, Applications and Technologies (PDCAT05), IEEE Computer Society Press (2005) pp. 1002-1007.

Cité par Sources :